# SDR 2005FA0001119

- Difficulty date: November 1, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N658RA
- Make and model: Beech 58
- Aircraft serial: TH1892
- System (JASC): 2700 · Flight Control System
- Part: Roll Servo
- Part number: 065001790100
- Part serial: 2220
- Condition: Binding
- Location: Flt Controls
- Part time: 1,027 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT CONTROLS BINDING WHEN YOKE TURNED.  BINDING WAS CAUSED BY PARTIALLY SEIZED OUTPUT BEARING IN AUTOPILOT ROLL SERVO.  FOUND BEARING AND MOTOR DEFECTIVE.  INSTALLED EXCHANGE SERVO.  (K)
